Alert archive / California / Hazardous Seas Warnings in 2017

Hazardous Seas Warning 8, NWS Eureka, CA

February 7, 2017

NWS Eureka, CA issued this hazardous seas warning at Feb 7, 2017, 8:44 AM PST. It took effect at Feb 7, 2017, 9:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2017, 8:44 AM PST (16:44 UTC)
In effect from
Feb 7, 2017, 9:00 AM PST
Expired
Feb 7, 2017, 3:00 PM PST
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

121 
WHUS76 KEKA 071644
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 AM PST TUE FEB 7 2017

PZZ455-475-080045-
/O.EXP.KEKA.GL.W.0007.000000T0000Z-170207T1700Z/
/O.NEW.KEKA.SE.W.0008.170207T1700Z-170207T2300Z/
/O.EXB.KEKA.SC.Y.0016.170207T1700Z-170208T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 AM PST TUE FEB 7 2017

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING, WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS...S 15 TO 20 KT WITH GUST AROUND 30 KT. S WINDS WILL
  INCREASE TO GALE FORCE BY WEDNESDAY EVENING.

* WAVES...SW AROUND 11 FEET AT 9 SECONDS SUBSIDING TO 8 TO 10 FEET 
  AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-080045-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/
/O.CON.KEKA.GL.A.0005.170208T2000Z-170209T2000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 AM PST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

* WINDS...SW 15 TO 20 KT WITH GUSTS AROUND 3O KT. S WINDS WILL
  INCREASE TO GALE FORCE BY WEDNESDAY EVENING. 

* WAVES...SW 8 TO 10 FEET AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-080045-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/
/O.CON.KEKA.GL.A.0005.170209T0500Z-170209T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
844 AM PST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

* WINDS...S 15 TO 20 KT WITH GUSTS AROUND 30 KT. S WINDS WILL
  INCREASE TO GALE FORCE BY WEDNESDAY EVENING. 

* WAVES...SW 8 TO 10 FEET AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$
1 follow-up statement
542 
WHUS76 KEKA 072240
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PST TUE FEB 7 2017

PZZ450-080645-
/O.CON.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/
/O.NEW.KEKA.SC.Y.0017.170208T1100Z-170208T2300Z/
/O.NEW.KEKA.SR.A.0002.170208T2300Z-170209T2300Z/
/O.CAN.KEKA.GL.A.0005.170209T0500Z-170209T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
240 PM PST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST
WEDNESDAY...
...STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A
STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. THE GALE WATCH 
HAS BEEN CANCELLED. 

* WINDS...S 10 TO 20 KT BECOMING SE 5 TO 10 KT. S WINDS WILL
  INCREASE TO 25 TO 35 KT WITH GUSTS TO 35 KT ON WEDNESDAY.

* WAVES...SW 8 TO 9 FEET AT 10 SECONDS BUILDING TO AROUND 12 FEET
  AT 10 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ470-080645-
/O.EXT.KEKA.SC.Y.0016.000000T0000Z-170208T1700Z/
/O.NEW.KEKA.SR.A.0002.170208T1700Z-170209T2300Z/
/O.CAN.KEKA.GL.A.0005.170208T2000Z-170209T2000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 PM PST TUE FEB 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY...
...STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
AFTERNOON...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM WATCH,
WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
AFTERNOON. THE GALE WATCH HAS BEEN CANCELLED. 

* WINDS...S 15 TO 25 KT WITH HIGHER GUSTS INCREASING TO 20 TO 30
  KT WITH GUSTS UP TO 45 KT ON WEDNESDAY AND 30 TO 40 KT WITH
  GUSTS AROUND 50 KT WEDNESDAY NIGHT.

* WAVES...SW 9 TO 11 FEET AROUND 10 SECONDS BUILDING TO 11 TO 14
  FEET ON WEDNESDAY AND AROUND 18 FEET AT 10 SECONDS WEDNESDAY 
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

PZZ455-475-080645-
/O.CON.KEKA.SE.W.0008.000000T0000Z-170207T2300Z/
/O.CON.KEKA.SC.Y.0016.000000T0000Z-170208T0200Z/
/O.NEW.KEKA.SC.Y.0017.170208T1100Z-170208T2300Z/
/O.NEW.KEKA.SR.A.0002.170208T2300Z-170209T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 PM PST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST
WEDNESDAY...
...STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. A
STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. 

* WINDS...S 5 TO 15 KT INCREASING TO 15 TO 25 KT WITH GUSTS UP TO
  35 KT ON WEDNESDAY AND 20 TO 35 KT WITH GUSTS AROUND 45 KT
  WEDNESDAY NIGHT. 

* WAVES...SW AROUND 9 FEET AT 10 SECONDS TONIGHT BUILDING TO 14 TO
  16 FEET AROUND 12 SECONDS WEDNESDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 7, 5:28 AM PST, 3 hours 16 minutes earlier.

Area forecast discussion, Feb 7, 5:28 AM PST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
528 AM PST Tue Feb 7 2017

.SYNOPSIS...
Strong wind gusts and widespread rainfall, some moderate to heavy at
times, will persist through this morning. Precipitation will become
more showery in nature by this afternoon. Another potent storm
system will bring heavy rainfall and strong wind gusts to all of
northwestern california for wednesday through Thursday.

&&

.DISCUSSION...
.SHORT TERM...
(Today and Tonight)

Strong wind gusts continue this morning, with the highest
observations for the lower elevations having been 48 mph here at the
office on woodley Island in eureka, and 53 mph at Arcata airport.
For the higher elevations, Cooskie Mountain in the King Range in
southwestern Humboldt County hit 66 mph, with 70 mph observed at
Ship Mountain in Del Norte County. This has been a result in a
farther northward shift in a stout low-level jet that was
originally forecast to stay south of the region yesterday, as it was
aimed at the Bay Area. However, the evening shift noted a northward
shift with this feature last night on the 00z run and hoisted the
Wind Advisory, which was a good call and has worked out nicely.

This has been associated with a surface low pressure system, around
995mb, that is moving ashore at Crescent City at 4 AM, per SPC
mesoanalysis and observational data. This storm has brought
widespread rainfall to the region, as it continues to move across
the region. The rainfall has been moderate to heavy in intensity at
times, and this trend will continue through late morning.
precipitation will become more showery in nature by early this
afternoon, as the low-level jet peels east, and dynamical forcing
decreases.

.LONG TERM...
(Wednesday through next Monday)

...High winds and heavy rainfall expected Wednesday through
Thursday...

Another potent storm system will rapidly move into the area on the
heels of todays storm system, with the latest numerical guidance
showing this next storm rapidly strengthening to around 980mb by
early Thursday morning across the outer waters, west of Washington
state. An attendant warm front will surge north ahead of this system
wednesday afternoon, followed by a prefrontal trough crossing the
region late Thursday morning/early afternoon. Precipitation will
increase along both of these features, becoming moderate to heavy at
times in terms of rainfall intensity once again. Additionally, a
strong low-level jet at 850mb of 85 to 90 knots along the Oregon
coast, and 70 to 75 knots approaching the Redwood Coast. These winds
rapidly increase as one ascends, with lower sounding levels at 925mb
(roughly 2500 feet) showing winds nearing 75 knots along the Redwood
Coast. This spells another very windy period for the area,
especially for higher elevations, and a High Wind Watch is already
in place, with a likely upgrade to a warning or advisory for
portions of the forecast area.

The last round of precipitation will be on Friday, as a cold front
crosses the region. Precipitation will be lighter with a somewhat
decreased coverage compared to the days prior. Short-wave ridging
aloft will build across the region for the weekend through early
next week, with mainly clear skies, light winds, and dry conditions
expected. /PD

&&

.AVIATION...
Rains and winds will be on the decrease thru the
remainder of the morning hours. However, strong low-level wind shear
will be a concern through mid-morning at all TAF sites. Ceilings
will be variable between MVFR and VFR thru much of the day. /SEC

&&

.MARINE...
Gale force winds S winds ramped up over the S waters as
expected with a nose of gales pushing N along the Redwood Coast as
well. Marine winds should be on the decline over the next few hours,
with the Gale Warning expiring at 9 AM.

Another significant increase in winds is expected Wednesday
afternoon and Wednesday night. The strongest winds are expected late
Wednesday night and Thursday morning when gales are anticipated.
Occasional gusts to near storm force are once again possible in the
N offshore waters.

Several NW swell trains will impact the area over the next few days.
The first is moving across the area now with heights around 4 feet.
A smaller swell train is forecast to affect the area late today and
into Wednesday. Another NW swell train is expected to arrive by
Saturday with initial periods of around 22 seconds. /SEC

&&

.COASTAL...
Tidal anomalies were running around 1.5 feet at the North
Spit buoy again tonight as the S to SW winds increased. This anomaly
has come back down to around 1.2 feet as winds have begun to
diminish. However, high tides later this morning may exceed 8.8
feet. The combination of these elevated tide heights and runoff from
overnight rains will likely produce minor flooding around Humboldt
Bay, particularly around King Salmon and the Arcata Bottoms. High
tide is at 809 AM, and a Coastal Flood Advisory is in effect until
1000 AM. /SEC

&&

.HYDROLOGY...
The Navarro River at Navarro is still forecast to rise
just above flood stage by early this afternoon. The Eel River at
Fernbridge is still forecast to crest just below flood stage
tonight. Will leave the watch in place for now and defer to the next
RFC forecast package for the decision to upgrade to a warning or
not. The Russian River at Hopland is still forecast to rise over 17
feet, and the Flood Advisory for that point will remain in effect.
Several other rivers are forecast to rise above monitor stage, and
these rivers will continue to be monitored due to recent heavy
rainfall. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch until 4 PM PST this afternoon for CAZ103-104-106-
     108>113.

     Wind Advisory until 11 AM PST this morning for CAZ104>106-
     108>113.

     High Wind Watch from Wednesday afternoon through Thursday
     morning for CAZ101>108.

     Coastal Flood Advisory until 10 AM PST this morning for CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...Coastal Flood Advisory until 10 AM PST this morning for PZZ410.

     Gale Watch from Wednesday evening through Thursday morning for
     PZZ450.

     Small Craft Advisory until 6 PM PST this evening for PZZ450-470.

     Gale Watch from Wednesday afternoon through Thursday morning for
     PZZ470.

     Gale Warning until 9 AM PST this morning for PZZ455-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Feb 7, 4:04 AM PST, 4 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
404 AM PST Tue Feb 7 2017

CAZ101-102-107-081215-
Coastal Del Norte-Del Norte Interior-Northern Trinity-
404 AM PST Tue Feb 7 2017

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

GUSTY WINDS TO 40 MPH ARE POSSIBLE THROUGH LATE THIS MORNING OVER
THE HIGHER ELEVATIONS AND EXPOSED COASTAL AREAS.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL
HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS
WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE
INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

CAZ109>113-081215-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
404 AM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch IS CURRENTLY IN EFFECT.
A Wind Advisory IS CURRENTLY IN EFFECT.

A PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN TO THE
REGION THROUGH LATE THIS MORNING. GUSTY SOUTH AND SOUTHWEST WINDS
WILL ALSO BE OBSERVED ALONG THE MENDOCINO COAST AND COASTAL HILLS AND
RIDGES.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.

STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL
HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS
WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE
INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

CAZ105-081215-
Northern Humboldt Interior-
404 AM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory IS CURRENTLY IN EFFECT.

ANOTHER PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN
TO THE REGION THROUGH LATE THIS MORNING. GUSTY SOUTH AND SOUTHWEST
WINDS WILL ALSO BE OBSERVED ALONG THE INTERIOR HILLS AND RIDGES.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL
HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS
WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE
INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

CAZ104-106-108-081215-
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
404 AM PST Tue Feb 7 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.

A PACIFIC STORM WILL BRING PERIODS OF MODERATE TO HEAVY RAIN TO THE
REGION THROUGH LATE THIS MORNING. GUSTY SOUTH AND SOUTHWEST WINDS
WILL ALSO BE OBSERVED ALONG THE INTERIOR HILLS AND RIDGES.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A High Wind Watch IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

STRONG WINDS ARE EXPECTED TO IMPACT THE REDWOOD COAST AND COASTAL
HILLS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE GUSTY WINDS
WILL ALSO BE OBSERVED ALONG THE RIDGES AND EXPOSED AREAS OF THE
INTERIOR AREAS...ESPECIALLY ALONG ELEVATED HIGHWAY PASSES.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

CAZ103-081215-
Northern Humboldt Coast-
404 AM PST Tue Feb 7 2017

...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 10 AM PST THIS
MORNING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch IS CURRENTLY IN EFFECT.
A Coastal Flood Advisory IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A PACIFIC STORM WILL BRING MODERATE TO HEAVY RAIN TO THE TO THE
REDWOOD COAST THROUGH LATE THIS MORNING. GUSTY WINDS TO NEAR 50 MPH
ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A High Wind Watch IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

ANOTHER ROUND OF GUSTY WINDS AND HEAVY RAIN IS EXPECTED ON WEDNESDAY
AFTERNOON THROUGH EARLY THURSDAY.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However...any
reports of wind gusts or downed trees or limbs would be appreciated.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:34 PM PSTCoastal Flood AdvisoryEKAHumboldt12 hr
Feb 7, 3:29 AM PSTGale WatchEKA11 hr
Feb 7, 5:18 AM PSTRiver Flood WarningEKAMendocino3 days
Feb 7, 9:13 AM PSTRiver Flood WarningEKAHumboldt3 days
Feb 7, 9:32 AM PSTRiver Flood WarningEKAMendocino16 hr
Feb 7, 9:47 AM PSTRiver Flood WatchEKADel Norte, Humboldt35 hr
Feb 7, 9:47 AM PSTRiver Flood WatchEKAHumboldt47 hr
Feb 7, 2:09 PM PSTFlood WatchEKADel Norte, Humboldt, Mendocino, Trinity50 hr
Feb 7, 2:10 PM PSTHigh Wind WarningEKADel Norte, Humboldt44 hr
Feb 7, 2:10 PM PSTWind AdvisoryEKAHumboldt, Mendocino, Trinity44 hr
Feb 7, 2:11 PM PSTCoastal Flood AdvisoryEKADel Norte, Humboldt, Mendocino21 hr
Feb 7, 2:40 PM PSTSmall Craft AdvisoryEKA26 hr
Feb 7, 2:40 PM PSTStorm WatchEKA13 hr
Feb 7, 3:40 PM PSTRiver Flood AdvisoryEKAMendocino8 hr

Nearby

Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.